# SDR USAAF98031

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT 1856 - CREW RECEIVED LEFT MAIN LANDING GEAR WARNING MESSAGE DURING RETRACTION ON THE MFDU.  CREW LOWERED THE GEAR AND RECEIVED A NORMAL DOWN AND LOCKED INDICATION.  THE FLIGHT THEN RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT GEAR DOOR STOP OUT OF ADJUSTMENT.  ADJUSTED THE DOOR STOP.  (M)
